Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 76, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Dec 27, 2010, 4:54 AM EST for 6 counties in Florida. It took effect at Dec 28, 2010, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2010, 4:54 AM EST (09:54 UTC)
- In effect from
- Dec 28, 2010, 10:00 AM EST
- Expired
- Dec 28, 2010, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 9.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
492 WWUS82 KMLB 270954 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 454 AM EST MON DEC 27 2010 FLZ041-044>047-053-054-058-141-144-147-272300- /O.UPG.KMLB.FW.A.0063.101228T1500Z-101229T0000Z/ /O.NEW.KMLB.FW.W.0076.101228T1500Z-101229T0000Z/ /O.CON.KMLB.FW.W.0075.101227T1700Z-101227T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 454 AM EST MON DEC 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. IN ADDITION...THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY. SEVERAL HOURS OF LOW RELATIVE HUMIDITIES ARE EXPECTED INTO THIS AFTERNOON WITH MINIMUM RH VALUES IN THE MID TO UPPER 20S DUE TO A VERY DRY AIR MASS. ALSO...NORTHWEST WINDS NEAR 15 MPH AND GUSTY WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS. WINDS WILL WEAKEN INTO TUESDAY...BUT LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED AGAIN INTO THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ059-064-272300- /O.CON.KMLB.FW.W.0075.101227T1700Z-101227T2300Z/ /O.CON.KMLB.FW.A.0063.101228T1500Z-101229T0000Z/ ST. LUCIE-MARTIN- 454 AM EST MON DEC 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. SEVERAL HOURS OF LOW RELATIVE HUMIDITIES ARE EXPECTED INTO THIS AFTERNOON WITH MINIMUM RH VALUES IN THE MID TO UPPER 20S DUE TO A VERY DRY AIR MASS. ALSO...NORTHWEST WINDS NEAR 15 MPH AND GUSTY WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS. WINDS WILL WEAKEN INTO TUESDAY...BUT LONG DURATIONS OF LOW RELATIVE HUMIDITY MAY BE POSSIBLE AGAIN INTO THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$
3 follow-up statements
850 WWUS82 KMLB 271928 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 228 PM EST MON DEC 27 2010 FLZ059-064-280000- /O.UPG.KMLB.FW.A.0063.101228T1500Z-101229T0000Z/ /O.EXA.KMLB.FW.W.0076.101228T1500Z-101229T0000Z/ /O.CON.KMLB.FW.W.0075.000000T0000Z-101227T2300Z/ ST. LUCIE-MARTIN- 228 PM EST MON DEC 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. CRITICALLY LOW RELATIVE HUMIDITIES WILL CONTINUE THIS AFTERNOON IN COMBINATION WITH NORTHWEST WINDS NEAR 15 MPH AND GUSTY LEADING TO DANGEROUS FIRE WEATHER CONDITIONS. WINDS WILL WEAKEN INTO TUESDAY...BUT LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE EXPECTED AGAIN INTO THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ041-044>047-053-054-058-141-144-147-280000- /O.NEW.KMLB.FW.A.0064.101229T1600Z-101229T2300Z/ /O.CON.KMLB.FW.W.0075.000000T0000Z-101227T2300Z/ /O.CON.KMLB.FW.W.0076.101228T1500Z-101229T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 228 PM EST MON DEC 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY. IN ADDITION...THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY. CRITICALLY LOW RELATIVE HUMIDITIES WILL CONTINUE THIS AFTERNOON IN COMBINATION WITH NORTHWEST WINDS NEAR 15 MPH AND GUSTY LEADING TO DANGEROUS FIRE WEATHER CONDITIONS. THE VERY DRY AIRMASS WILL REMAIN IN PLACE THROUGH MID WEEK...BRINGING LONG DURATION OF LOW RELATIVE HUMIDITY AGAIN ON TUESDAY AND POSSIBLY ON WEDNESDAY. NORTHWEST WINDS WILL WEAKEN LATE TONIGHT AND REMAIN LIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$
321 WWUS82 KMLB 281105 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 605 AM EST TUE DEC 28 2010 FLZ041-044>047-053-054-058-141-144-147-282300- /O.CON.KMLB.FW.W.0076.101228T1500Z-101229T0000Z/ /O.CON.KMLB.FW.A.0064.101229T1600Z-101229T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 605 AM EST TUE DEC 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. IN ADDITION...THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY. CRITICALLY LOW RELATIVE HUMIDITIES WILL OCCUR LATE MORNING THROUGH THIS AFTERNOON...LEADING TO DANGEROUS FIRE WEATHER CONDITIONS. THE VERY DRY AIRMASS WILL REMAIN IN PLACE THROUGH MID WEEK... BRINGING LONG DURATION OF LOW RELATIVE HUMIDITY AGAIN ON WEDNESDAY. NORTHWEST WINDS HAVE WEAKENED AND WILL REMAIN LIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ059-064-282300- /O.CON.KMLB.FW.W.0076.101228T1500Z-101229T0000Z/ ST. LUCIE-MARTIN- 605 AM EST TUE DEC 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. CRITICALLY LOW RELATIVE HUMIDITIES WILL OCCUR LATE MORNING THROUGH THIS AFTERNOON...LEADING TO DANGEROUS FIRE WEATHER CONDITIONS. THE VERY DRY AIRMASS WILL REMAIN IN PLACE THROUGH MID WEEK... BRINGING LONG DURATION OF LOW RELATIVE HUMIDITY AGAIN ON WEDNESDAY. NORTHWEST WINDS HAVE WEAKENED AND WILL REMAIN LIGHT THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
100 WWUS82 KMLB 281952 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 252 PM EST TUE DEC 28 2010 FLZ047-054-290000- /O.CAN.KMLB.FW.A.0064.101229T1600Z-101229T2300Z/ /O.CON.KMLB.FW.W.0076.000000T0000Z-101229T0000Z/ SOUTHERN BREVARD-INDIAN RIVER- 252 PM EST TUE DEC 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE FIRE WEATHER WATCH FOR WEDNESDAY HAS BEEN CANCELLED. THE VERY DRY AIRMASS IN PLACE ACROSS THE AREA WILL BRING SEVERAL MORE HOURS OF LOW RELATIVE HUMIDITES ACROSS THE AREA THIS AFTERNOON. LIGHT ONSHORE FLOW HAS DEVELOPED ALONG THE COAST AND WILL CONTINUE THROUGH SUNSET. ONSHORE FLOW WILL CONTINUE TOMORROW AFTERNOON LIMITING THE DURATION OF CRITICALLY LOW RELATIVE HUMIDITY VALUES ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ041-044>046-053-058-141-144-147-290000- /O.UPG.KMLB.FW.A.0064.101229T1600Z-101229T2300Z/ /O.NEW.KMLB.FW.W.0077.101229T1600Z-101229T2300Z/ /O.CON.KMLB.FW.W.0076.000000T0000Z-101229T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- 252 PM EST TUE DEC 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE VERY DRY AIRMASS IN PLACE ACROSS THE AREA WILL BRING SEVERAL MORE HOURS OF LOW RELATIVE HUMIDITES ACROSS THE AREA THIS AFTERNOON. LONG DURATION OF LOW RELATIVE HUMIDITY WILL OCCUR AGAIN ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ059-064-290000- /O.CON.KMLB.FW.W.0076.000000T0000Z-101229T0000Z/ ST. LUCIE-MARTIN- 252 PM EST TUE DEC 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE VERY DRY AIRMASS IN PLACE ACROSS THE AREA WILL BRING SEVERAL MORE HOURS OF LOW RELATIVE HUMIDITES ACROSS THE AREA THIS AFTERNOON. LIGHT ONSHORE FLOW HAS DEVELOPED ALONG THE COAST AND WILL CONTINUE THROUGH SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Dec 27, 3:32 AM EST, 1 hour 22 minutes earlier.
Area forecast discussion, Dec 27, 3:32 AM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
332 AM EST MON DEC 27 2010
...COLD CONTINUES WITH MORE FREEZING TEMPS TUES-WED MORNINGS...
.DISCUSSION...
TODAY...CONTINUED CAA OVER THE AREA TODAY WITH A BREEZY AND CHILLY
DAY DESPITE PLENTY OF SUNSHINE. TRAJECTORY OF WRAP AROUND MARINE
STRATOCU MAINLY REMAINING S-W OF EC FL. PGRAD WILL SLACKEN SOME BY
LATE IN THE DAY AS STORM SYSTEM LIFTS FARTHER AWAY TOWARD THE
CANADIAN MARITIMES. TEMPERATURES WILL STRUGGLE TO CLIMB...AND ONLY
REACH TO AROUND 50 NORTH...AND LOW/MID 50S OVER THE REMAINDER OF EC
FL. THIS MAY SET SOME RECORDS FOR THE COOLEST MAXES FOR THE DATE.
BRISK WINDS EARLY THIS MORNING WITH WIND CHILLS IN THE 20S PRESENTLY
MAY EVEN DROP INTO THE TEENS SOME AREAS NEAR SUNRISE AND WILL REMAIN
BELOW FREEZING FOR SEVERAL HOURS PAST SUNRISE.
TONIGHT...CONTINUED DECLINE IN PRGRAD/WINDS OVERNIGHT WITH WNW WINDS
DECREASING TO 5 MPH OR LESS. FREEZING TEMPS ARE EXPECTED FOR A
LONGER DURATION VERSUS THIS MORNING...WITH MANY AREAS REACHING TO
FREEZING AROUND MIDNIGHT OR SHORTLY THEREAFTER. OVERNIGHT MINS
FALLING INTO THE UPPER 20S FOR MUCH OF EC FL...WITH A FEW RURAL
INTERIOR SECTIONS DROPPING INTO MID 20S AND WARMER BARRIER ISLANDS
NR 30/LWR 30S NORTH AND LOW/MID 30S TREASURE COAST. WILL UPGRADE
FREEZE WATCH TO FREEZE WARNING FOR ALL EC FL COUNTIES WITH EARLY
MORNING PACKAGE. WILL MENTION IN HWO/NPW THAT SHELTERED RURAL
INTERIOR MAY REACH HARD FREEZE CRITERIA BUT NOT EXTENSIVE ENOUGH IN
SPATIAL/TEMPORAL EXTENT TO GO WITH ANY HARD FREEZE WARNINGS ATTM.
ADDED IN A PATCHY FROST MENTION SINCE EVENT LAST WEEK THAT WAS EVEN
DRIER MANAGED TO PRODUCE PATCHY FROST BUT THE DRY CONDITIONS AND
BL FLOW REMAINING UP SHOULD KEEP THE FROST FROM BECOMING WIDESPREAD.
TUES-WED...HIGH PRESSURE OVER THE SOUTHEASTERN UNITED STATES WILL
BUILD INTO THE GULF OF MEXICO AND OVER FLORIDA INTO MIDWEEK. THIS
WILL ALLOW FOR LIGHTER NORTHERLY WINDS TUES BECOMING MORE EASTERLY
INTO WED. WELL BELOW NORMAL TEMPERATURES WILL CONTINUE TUES/TUES
NIGHT WITH HIGHS IN THE UPPER 50S/LOW 60S AND LOWS EXPECTED TO REACH
NEAR TO JUST BELOW FREEZING IN MOST SPOTS FOR THE THIRD NIGHT IN A
ROW. HOWEVER DURATION OF FREEZING TEMPS MAY BE OF SHORT DURATION SO
WILL HOLD OFF ON ISSUING A FREEZE WATCH AT THIS TIME. STILL...ONE
MAY BE NEEDED FOR PORTIONS IF NOT ALL OF EAST CENTRAL FLORIDA WITH
LATER FORECAST UPDATES.
TEMPS WILL BEGIN A SLOW INCREASE BY WED WITH HIGHS STILL BELOW
NORMAL BUT NOT AS EXTREME WITH VALUES IN THE MID/UPPER 60S. LOWS
WILL ALSO BE SLIGHTLY HIGHER WITH VALUES IN THE 40S.
THURS-SUN...HIGH PRESSURE NEAR THE MID ATLANTIC COAST WILL KEEP A
EAST/SOUTHEAST FLOW OVER FLORIDA FROM LATE WEEK INTO THE WEEKEND.
THIS WILL CONTINUE A WARMUP THROUGH THE PERIOD WITH TEMPS FINALLY
REACHING NEAR TO EVEN SLIGHTLY ABOVE NORMAL. HIGHS WILL GENERALLY BE
IN THE 70S WITH LOWS IN THE 50S. A COLD FRONT LOOKS TO REACH FLORIDA
BY LATE WEEKEND BUT BOTH THE GFS/ECMWF SLOW THE BOUNDARY DOWN AND
FRONTAL PASSAGE...IF ANY...LOOKS TO HOLD OFF UNTIL EARLY NEXT WEEK.
EVEN IF FRONT REACHES THE AREA IT LOOKS FAIRLY WEAK AT THIS POINT
WITH NO MAJOR COOL DOWNS/PRECIP EXPECTED.
&&
.AVIATION...VFR. WNW SFC WINDS OCNL ~G18-22KT THROUGH 27/21Z.
&&
.MARINE...A GRADUAL DECLINE IN WINDS AS THE DAY PROGRESSES WITH
STORM SYSTEM LIFTING FARTHER NE ALLOWING PGRAD TO SLACKEN. GALE
WARNING WILL CONTINUE THROUGH LATE MORNING THEN IS REPLACED WITH A
SCA THROUGH LATE AFTN FOR ALL WATERS...AND THROUGH LATE NIGHT FOR
THE OFFSHORE WATERS.
TUES-FRI...HIGH PRESSURE BUILDS TOWARD THE AREA INTO MIDWEEK AND
LIFTS NORTH AND EAST BY WEEKS END. THIS WILL ALLOW FOR LIGHTER N/NW
FLOW TUES BECOMING MORE EASTERLY THROUGH THE REST OF THE WORK WEEK.
WIND SPEEDS WILL REMAIN AT OR BELOW 15 KTS WITH SEAS INITIALLY UP TO
6 FT TUES AND GRADUALLY DECLINING TO AROUND 4 FT OR LESS BY THURS.
&&
.FIRE WEATHER...RED FLAG WARNING IN EFFECT FOR ALL EC FL COUNTIES
TODAY. MOST AREAS WITH LONG DURATIONS OF LOW RHS...BUT EVEN AREAS
WITH SHORTER DURATIONS HAVE A GOOD SHOT AT INSTANTANEOUS CRITERIA
DUE TO THE BREEZY CONDITIONS FOR MUCH OF THE DAY.
DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH MIDWEEK AND WILL BEGIN
TO BE MODIFIED BY ONSHORE FLOW INTO LATE WEEK/WEEKEND. SEVERAL HOURS
OF CRITICAL RH VALUES ARE EXPECTED ON TUES AFT OVER MOST LOCATIONS.
HAVE UPGRADED CURRENT FIRE WX WATCH TO A WARNING...EXCEPT FOR ST.
LUCIE AND MARTIN COUNTIES WHERE A WATCH REMAINS IN EFFECT DUE TO
UNCERTAINTY IN LOW RH DURATION IN THESE AREAS. CRITICALLY LOW RH
VALUES LIKELY AGAIN WEDNESDAY AND THEN RH VALUES WILL IMPROVE THURS
INTO FRI AS ONSHORE FLOW PREVAILS.
&&
.CLIMATE...RECORD LOWS FOR TODAY AND TUESDAY...ALONG WITH THE
RECORD COOL MAXIMUMS FOR TODAY...
MONDAY DEC 27TH LOW/YEAR
DAYTONA BEACH...23/1985
ORLANDO (MCO)...29/1985
MELBOURNE.......29/1993
VERO BEACH......25/1983
MON DEC 27TH LOW MAX/YEAR
DAYTONA BEACH...47/1935
ORLANDO (MCO)...56/2001
MELBOURNE.......54/1977
VERO BEACH......51/1983
TUESDAY DEC 28TH LOW/YEAR
DAYTONA BEACH...26/1935
ORLANDO (MCO)...31/1977
MELBOURNE.......32/1972
VERO BEACH......34/1977
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 52 28 57 31 / 0 0 0 0
MCO 52 29 58 32 / 0 0 0 0
MLB 53 28 59 33 / 0 0 0 0
VRB 53 29 60 34 / 0 0 0 0
LEE 50 26 57 31 / 0 0 0 0
SFB 51 29 59 32 / 0 0 0 0
ORL 52 29 58 33 / 0 0 0 0
FPR 54 29 61 33 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST TUESDAY FOR
COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR MARTIN-ST. LUCIE.
WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
RED FLAG WARNING FROM 10 AM TO 7 PM EST TUESDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
GALE WARNING UNTIL 10 AM EST THIS MORNING FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 4 AM EST TUESDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...GLITTO
LONG TERM....WEITLICHHazardous weather outlook, Dec 26, 5:23 PM EST, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 523 PM EST SUN DEC 26 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-270200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 523 PM EST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...HIGH WIND IMPACT... WEST TO NORTHWEST WINDS OF 20 TO 25 MPH WITH GUSTS TO 40 MPH WILL DIMINISH TO AROUND 15 MPH DURING THE EVENING THEN DECREASE TO 10 TO 15 MPH AFTER MIDNIGHT. ...EXCESSIVE COLD IMPACT... CLEARING SKIES WITH NORTHWEST WINDS OF 10 TO 15 MPH ADVECTING COLD AIR INTO THE AREA WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO AROUND 30 DEGREES BY SUNRISE OVER MUCH OF EAST CENTRAL FLORIDA. IF YOU HAVE TO BE OUTSIDE OVERNIGHT...BE SURE TO DRESS APPROPRIATELY FOR THE UNSEASONABLY COLD WEATHER. A FREEZE WARNING IS IN PLACE FOR ALL OF EAST CENTRAL FLORIDA OVERNIGHT. AS WINDS REMAIN AT 10 MPH OR MORE OVERNIGHT...LOWEST WIND CHILL READINGS LATE OVERNIGHT ARE EXPECTED TO REACH THE LOWER AND MIDDLE 20S AROUND SUNRISE MONDAY MORNING. ALONG AND NORTH OF THE I-4 CORRIDOR LOWEST WIND CHILL READINGS AROUND SUNRISE EARLY MONDAY MORNING WILL FALL INTO THE UPPER TEENS AND LOWER 20S. IF YOU HAVE TO BE OUTSIDE EARLY MONDAY MORNING IN THESE AREAS...BE SURE TO DRESS APPROPRIATELY. A WIND CHILL ADVISORY IS IN PLACE FOR ALL OF EAST CENTRAL FLORIDA OVERNIGHT. FOLLOW ALL SAFETY PRECAUTIONS WHEN USING SPACE HEATERS. MANY HOME FIRES OCCUR IN FLORIDA DUE TO IMPROPER USE OF PORTABLE HEATERS. MAKE SURE TO DRESS WARMLY IF VENTURING OUTSIDE. RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT COLD SENSITIVE PLANTS. PLAN TO KEEP SMALL PETS INDOORS OVERNIGHT. ...WIND AND SEA IMPACT... A GALE WARNING REMAINS IN EFFECT THROUGH TONIGHT. WEST WINDS WILL BE SUSTAINED AT 25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS. SEAS QUICKLY BUILD TO 7 TO 9 FEET WITHIN A FEW MILES OF SHORE AND CONTINUE TO BUILD TO 12 FEET OR MORE IN THE GULF STREAM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ELEVATED WINDS AND SEAS ARE EXPECTED TO CONTINUE INTO EARLY NEXT WEEK CREATING HAZARDOUS SMALL CRAFT BOATING CONDITIONS. LOW WIND CHILLS AND A THREAT FOR FREEZING TEMPERATURES WILL EXIST ON MONDAY MORNING. FREEZING TEMPERATURES ARE POSSIBLE AGAIN OVERNIGHT MONDAY AND TUESDAY MORNING. LONG DURATION OF LOW RELATIVE HUMIDITY VALUES ARE FORECAST TO OCCUR OVER MUCH OF EAST CENTRAL FLORIDA ON MONDAY AND POSSIBLY AGAIN ON TUESDAY. GUSTY WEST TO NORTHWEST WINDS ARE ALSO FORECAST FOR MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 4:33 AM EST | Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 27 hr |
| Dec 27, 10:05 AM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 55 min |
| Dec 27, 2:28 PM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Dec 27, 3:15 PM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 13 hr |
| Dec 27, 3:15 PM EST | Hard Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 17 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.